# SDR HALA2017051400118

- Difficulty date: May 14, 2017
- Submitted: May 15, 2017
- Operation: Air carrier
- Aircraft: N594HA
- Make and model: Boeing 767324
- Aircraft serial: 23275
- Aircraft time: 91,517 hours, 35,783 cycles
- System (JASC): 2424 · AC Regulator
- Part: Gcu
- Condition: Malfunctioned
- Location: E&E Bay
- Stage of operation: IN
- How discovered: O
- Nature of condition: H
- Precautionary procedure: O

## Discrepancy

LEFT GENERATOR FAULT RAN QRH ATTEMPTED RESET ONCE WOULD NOT RESET. PERFORMED BPCU BITE PER AMM 24-22-00-745-071. REMOVED AND REPLACED LT GCU PER AMM 24-22-02-004-001. OPERATIONAL CHECK GOOD. OK FOR RETURN TO SERVICE.
